# SDR SWAA2022081828156

- Difficulty date: July 12, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED ABOVE BS727B AT LEVEL LBL52 AT AFT CARGO COMPARTMENT 2022-365484 / [01] TOOL USED PN:NORTEC 600D;PN:200053402;DUE DATE:13-MAY-23;[02] TOOL USED PN:NORTEC 600D;PN:200053402;DUE DATE:13-MAY-23;[03] REPLACED ANGLE - SUPPORT LOCATED BTW BS727A TO BS747 AT LEVEL LBL52 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 149A9490 SHEET 21 REV -  SEE INDIVIDUAL SIGNS-OFF BELOW.;[04] REPLACED ANGLE - SUPPORT LOCATED BTW BS727A TO BS747 AT LEVEL LBL52 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 149A9490 SHEET 21 REV -  SEE INDIVIDUAL SIGNS-OFF BELOW.
